# SDR GLBA20110801G

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 29,067 hours, 38,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 12651410533
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AIRSTAIR DOOR LOWER COUNTER BALANCE HAS A WORN MOUNT HOLE.  MX REPLACED THE LOWER BALANCE MOUNT IAW BMM 52-10-01, PN: 126-514105-33, OPS CK GOOD.
